# SDR UPS98827059

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1725
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 FS 1725 LONGERON 16R FRAME IS CORRODED/EXFOLIATED NEXT TO LONGERON ATTACH BOLTS.  FABBED ANGLE IAW REO-04829 AND INSTALLED IAW DC8 SRM 51-1-21D.
